# SDR DALA2017101507527

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,821 hours, 28,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Aft Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT OVER AFTL EXIT,  FLICKERED SEVERAL TIMES IN-FLIGHT THEN REMAINED ON.  ALL OTHER CABIN EMERGENCY LIGHTS REMAINED OFF.  F/A TRIED RESET, BUT WAS UNSUCCESSFUL. COULD NOT DUPLICATE,  INSPECTED AND TESTED EMERGENCY LIGHTS IAW AMM 33-51, NO DEFECTS NOTED . NO 30 DAY HISTORY. OK FOR SERVICE.
